Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Colored Quantum Algebra and Its Bethe State 期刊论文
Communications in Theoretical Physics, 2014, 卷号: 62, 期号: 6, 页码: 775
Authors:  Wang Jinzheng;  Jia Xiaoyu;  Wang Shikun
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 5, 页码: 1267-1294
Authors:  Ren Xin'an;  Wang Shikun;  Wu Ke
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Yang-Baxter equation  solution of the colored Yang-Baxter equation  Wu's method  
globalsolutionsofeinsteindiracequaitonontheconformalspace 期刊论文
communicationsintheoreticalphysics, 2001, 卷号: 36, 期号: 2, 页码: 129
Authors:  Wang Shikun;  Lu Qikeng;  Wu Ke
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Noncommutative differential calculus approach to discrete symplectic schemes on regular lattice 期刊论文
Communications in Theoretical Physics, 2000, 卷号: 34, 期号: 2, 页码: 307
Authors:  Guo Hanying;  Wu Ke;  Wang Shanghu;  Wei Gongmin;  Wang Shikun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
quantumaffinesuperalgebrauqlg11anditsdrinfeldrealization 期刊论文
communicationsintheoreticalphysics, 1997, 卷号: 28, 期号: 1, 页码: 1
Authors:  Cai Jinfang;  Wang Shikun;  Zhao Weizhong;  Wu Ke
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Differential calculus on quantum lorentz group 期刊论文
Communications in Theoretical Physics, 1997, 卷号: 28, 期号: 4, 页码: 483
Authors:  Wang Shikun;  Wu Ke
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Wu algorithm and eight-vertex solutions of colored Yang-Baxter equation 期刊论文
Communications in Theoretical Physics, 1996, 卷号: 26, 期号: 2, 页码: 213
Authors:  Sun Xiaodong;  Wang Shikun
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
wualgorithmandsolutionsofyangbaxterequationforeightvertexmodel 期刊论文
communicationsintheoreticalphysics, 1995, 卷号: 23, 期号: 1, 页码: 125
Authors:  Wu Ke;  Sun Xiaodong;  Wang Shikun
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
quantumsubgroupsquantumcosetspacesandcorrespondingdifferentialcalculi 期刊论文
communicationsintheoreticalphysics, 1994, 卷号: 22, 期号: 1, 页码: 59
Authors:  Sun Xiaodong;  Wang Shikun;  Wu Ke
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Beltrami algebra and its operator formalism 期刊论文
Communications in Theoretical Physics, 1990, 卷号: 14, 期号: 1, 页码: 123
Authors:  Shen Jianmin;  Xu Kaiwen;  Wang Shikun;  Guo Hanying
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10